# SDR SWIA200921802

- Difficulty date: January 29, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,631 hours, 30,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FRAME BRACKET UNDER THE FLOORBOARD OF PASSENGER DOOR CRACKED.  REPLACED FRAME PER SRM.
